Alert archive / California / Hazardous Seas Warnings in 2025
Hazardous Seas Warning 21, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Jun 4, 2025, 9:27 PM PDT. It took effect at Jun 5, 2025, 9:00 AM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2025, 9:27 PM PDT (04:27 UTC)
- In effect from
- Jun 5, 2025, 9:00 AM PDT
- Expired
- Jun 5, 2025, 10:27 PM PDT
- In force
- 13 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
145 WHUS76 KEKA 050427 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 927 PM PDT Wed Jun 4 2025 PZZ475-051230- /O.CON.KEKA.GL.W.0030.000000T0000Z-250605T1600Z/ /O.NEW.KEKA.SE.W.0021.250605T1600Z-250606T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 927 PM PDT Wed Jun 4 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 AM TO 10 PM PDT THURSDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 40 kt and seas 12 to 14 feet. For the Hazardous Seas Warning, very steep and hazardous seas 9 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, until 9 AM PDT Thursday. For the Hazardous Seas Warning, from 9 AM to 10 PM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-051230- /O.CON.KEKA.GL.W.0030.000000T0000Z-250606T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 927 PM PDT Wed Jun 4 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 11 to 14 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-051230- /O.CON.KEKA.SC.Y.0064.000000T0000Z-250606T1000Z/ Pt St George to Cape Mendocino out 10 nm- 927 PM PDT Wed Jun 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 45 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-051000- /O.CON.KEKA.SC.Y.0064.000000T0000Z-250605T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 927 PM PDT Wed Jun 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
112 WHUS76 KEKA 050955 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 255 AM PDT Thu Jun 5 2025 PZZ455-051100- /O.EXP.KEKA.SC.Y.0064.000000T0000Z-250605T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 255 AM PDT Thu Jun 5 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... Wind speeds continue to decrease, thus the small craft advisory will be allowed to expire. $$ PZZ475-051800- /O.CON.KEKA.GL.W.0030.000000T0000Z-250605T1600Z/ /O.CON.KEKA.SE.W.0021.250605T1600Z-250606T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 255 AM PDT Thu Jun 5 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT THIS EVENING... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 40 kt and seas 12 to 14 feet. For the Hazardous Seas Warning, very steep and hazardous seas 9 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, until 9 AM PDT this morning. For the Hazardous Seas Warning, from 9 AM this morning to 10 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-051800- /O.CON.KEKA.GL.W.0030.000000T0000Z-250606T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 255 AM PDT Thu Jun 5 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 12 to 14 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-051800- /O.CON.KEKA.SC.Y.0064.000000T0000Z-250606T1000Z/ Pt St George to Cape Mendocino out 10 nm- 255 AM PDT Thu Jun 5 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 45 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
685 WHUS76 KEKA 051551 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 851 AM PDT Thu Jun 5 2025 PZZ475-060000- /O.EXP.KEKA.GL.W.0030.000000T0000Z-250605T1600Z/ /O.CON.KEKA.SE.W.0021.250605T1600Z-250606T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 851 AM PDT Thu Jun 5 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... * WHAT...Very steep and hazardous seas 9 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ470-060000- /O.CON.KEKA.GL.W.0030.000000T0000Z-250606T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 851 AM PDT Thu Jun 5 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 11 to 14 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-060000- /O.CON.KEKA.SC.Y.0064.000000T0000Z-250606T1000Z/ Pt St George to Cape Mendocino out 10 nm- 851 AM PDT Thu Jun 5 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 45 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
849 WHUS76 KEKA 051705 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1005 AM PDT Thu Jun 5 2025 PZZ470-060115- /O.CON.KEKA.GL.W.0030.000000T0000Z-250606T1000Z/ /O.NEW.KEKA.SE.W.0022.250606T1000Z-250606T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1005 AM PDT Thu Jun 5 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and seas 11 to 14 feet. For the Hazardous Seas Warning, very steep and hazardous seas 9 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, until 3 AM PDT Friday. For the Hazardous Seas Warning, from 3 AM to 11 AM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-060115- /O.EXT.KEKA.SE.W.0021.000000T0000Z-250606T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1005 AM PDT Thu Jun 5 2025 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Very steep and hazardous seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-060115- /O.EXT.KEKA.SC.Y.0064.000000T0000Z-250606T2200Z/ Pt St George to Cape Mendocino out 10 nm- 1005 AM PDT Thu Jun 5 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 45 kt and seas 7 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
530 WHUS76 KEKA 052151 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 251 PM PDT Thu Jun 5 2025 PZZ470-060600- /O.CON.KEKA.GL.W.0030.000000T0000Z-250606T1000Z/ /O.CON.KEKA.SE.W.0022.250606T1000Z-250606T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 251 PM PDT Thu Jun 5 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and seas 11 to 14 feet. For the Hazardous Seas Warning, very steep and hazardous seas 9 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, until 3 AM PDT Friday. For the Hazardous Seas Warning, from 3 AM to 11 AM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-060600- /O.CON.KEKA.SE.W.0021.000000T0000Z-250606T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 251 PM PDT Thu Jun 5 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Very steep and hazardous seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-060600- /O.CON.KEKA.SC.Y.0064.000000T0000Z-250606T2200Z/ Pt St George to Cape Mendocino out 10 nm- 251 PM PDT Thu Jun 5 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 40 kt and seas 7 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
269 WHUS76 KEKA 060527 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1027 PM PDT Thu Jun 5 2025 PZZ475-061330- /O.CAN.KEKA.SE.W.0021.000000T0000Z-250606T0600Z/ /O.EXB.KEKA.SC.Y.0064.000000T0000Z-250607T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1027 PM PDT Thu Jun 5 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-061330- /O.CON.KEKA.GL.W.0030.000000T0000Z-250606T1000Z/ /O.CON.KEKA.SE.W.0022.250606T1000Z-250606T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1027 PM PDT Thu Jun 5 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 40 kt and seas 11 to 14 feet. For the Hazardous Seas Warning, very steep and hazardous seas 9 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, until 3 AM PDT Friday. For the Hazardous Seas Warning, from 3 AM to 11 AM PDT Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-061330- /O.CON.KEKA.SC.Y.0064.000000T0000Z-250606T2200Z/ Pt St George to Cape Mendocino out 10 nm- 1027 PM PDT Thu Jun 5 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WHAT...Seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jun 4, 1:38 PM PDT, 7 hours 49 minutes earlier.
Area forecast discussion, Jun 4, 1:38 PM PDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
138 PM PDT Wed Jun 4 2025
.SYNOPSIS...Gusty northerly winds will continue to diminish each
day through the week, but remain robust with steep elevated seas
over the coastal waters. Hot and dry weather will continue each
day this week as a ridge remains parked offshore. Hotter weather
in the interior is expected this weekend.
&&
KEY MESSAGES:
- Strong gusty northerly winds at the coast forecast to diminish
on Friday, becoming lighter and variable over the weekend.
- Above normal temperatures expected to continue in the interior
through Friday.
- Moderate HeatRisk increasing this weekend with hotter afternoon
temperatures in the interior.
- 15% chance for thunderstorms Klamath Mountains and 10% chance
for Yolla Bolly Wilderness area Sunday through Tuesday next week.
- Gusty northerly winds for coastal areas increasing early to mid
next week.
&&
.DISCUSSION...A strong pressure gradient continues to gradually
diminish along the North Coast. High pressure out in the eastern
Pacific continues to push against a low pressure system ejecting
further south of Northwest California. Northerly winds over the
region will continue to diminish along the North Coast through the
end of the week. The highest gusts will linger over higher
elevations and particularly at the King Range and the Klamath
Mountains of Del Norte County.
Warm and dry conditions will endure over Northwest California
throughout the week as the ridge persists over the eastern
Pacific. Slightly warmer than average high temperatures can be
expected through the week, especially for the interior. More
average to slightly above average high temperatures are forecast
for the coast this week, with the possibility of marine stratus
over typical coastal areas each night. There is a potential for a
moderate HeatRisk over various interior areas, especially for
Trinity and Lake counties Thu and Fri.
Moderate HeatRisk is forecast to expand in coverage over the
weekend as the southern edge of a 500mb height anomaly and 850mb
temperature anomaly builds over the Pac NW; Oregon and Washington.
With 850mb temps soaring to 22C or more, some of the warmer
locations in Trinity and NE Humboldt Counties will reach 100-102F
this weekend. Granted Big Bar Raws will probably be hotter; 106-108F.
The robust N-NE flow is forecast to abate over the weekend and
marine air and stratus will most likely mitigate the HeatRisk for
western portions of Mendocino, Humboldt, and Del Norte Counties.
Marine air intrusion via the Russian river valley and southerly
winds will probably keep southern Mendocino from getting to 100F
this weekend. It will still be hot and we will continue to message
moderate HeatRisk in a weather story graphic.
Another potential impact going into the weekend into early next
week will be a low chance (10-15%) for diurnally triggered and
terrain forced thunderstorms over the Klamath Mountains and Yolla
Bolly's. A semi-closed low aloft (700-500mb) is forecast to bring
an increase in mid level humidity and E-SE flow Sat-Sun. Coverage
of tstms - if any - is initially forecast to be quite sparse and
isolated over the highest terrain with very dry air in the lower
atmosphere and long thin CAPE profiles aloft. GFS model continues
to crank out much higher convective parameters on Sunday and Monday
and suspect this is probably overdone.
Mid level cyclonic circulation is forecast to slowly meander
across the area early to mid next week. How fast and exactly where
are largely unknown with considerable discrepancies between the
GFS and ECMWF tracks and positions. As one might expect for this
time of year, moisture does not look to be in abundant supply.
Main impacts - if we get any storms - appear to be CG strikes and
gusty outflow winds given inverted-V profiles indicated by the GFS
model. NBM 12hr thunderstorm probabilities do increase over the
weekend into early next week. We will continue to message these
low chances in the fire weather planning forecast. New ignitions
are possible, but fuels are not quite receptive yet (marginal at
best for Lake and Mendocino zones) for large and rapid fire growth.
&&
.AVIATION...
18Z TAF: VFR conditions prevail with NW wind gusts 25 to
30 knots at CEC early this afternoon. A broad stratus deck has been
lingering just offshore and along the Humboldt coast, but so far has
not impacted the coastal terminals. A weaker stratus field is still
present along the Mendocino coast including Point Arena. Gusty
northerly winds will continue through the afternoon, pushing much
closer to the southern Humboldt/Mendocino coasts than in previous
days. Similarly, gusts 20 to 30 knots expected at CEC and ACV. As
winds ease at the surface this evening, LLWS is briefly possible
again at ACV as NE winds remain elevated aloft around 30 knots.
Winds will gradually ease at the surface overnight into early
Wednesday morning - HREF is indicating 50 to 75% chance of scattered
stratus ceilings <1000 feet and slight reductions in visibility
beginning late this evening, especially in and around Humboldt Bay.
Northerly winds will resume Thursday, but gradually begin to weaken
and push offshore. A greater chance for stratus development is
possible Thursday afternoon and evening as winds decrease.
&&
.MARINE...
Steep and hazardous seas continue to verify on the buoys
around 10 to 12 feet at 8 to 10 seconds, with seas up to 15 feet in
the outer waters. Gale force winds with isolated storm force gusts
are expected to continue in the outer waters through Thursday,
becoming isolated to the z470 through early Friday morning. Winds
and steep seas are also pushing further into the inner waters
(including z455) this afternoon than in previous days, necessitating
small craft advisories for both zones.
Conditions will begin to ease for the southern waters, especially
the inner waters, on Thursday as gales become confined to the
northern zones. An upper level disturbance will help weaken the
pressure gradient by Friday, confining gales to the far northwest
corner of z470 and seas to gradually follow suit. Calmer conditions
are expected this weekend with winds 10 to 20 knots, although the
exact timing of this transition to milder winds and seas is
uncertain - late Friday into Saturday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Hazardous Seas Warning until 3 PM PDT this afternoon for
PZZ450.
Small Craft Advisory from 3 PM this afternoon to 3 AM PDT
Friday for PZZ450.
Small Craft Advisory until 3 AM PDT Thursday for PZZ455.
Gale Warning until 3 AM PDT Friday for PZZ470.
Gale Warning until 9 AM PDT Thursday for PZZ475.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:05 AM PDT | Hazardous Seas Warning | EKA | 24 hr |
Nearby
Hazardous Seas Warnings in California, 2025Every hazardous seas warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.